Hail, Defiance
- When
- August 24, 8:45 PM EST to 8:46 PM EST
- Where
- Defiance County, 4.84 mi N of Jewell
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.390, -84.280
A strong cold front moved across the region. Ahead of the front, temperatures were in the lower 90s with surface dewpoints well into the 70s.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS IWX wrote it up.
A strong cold front moved across the region. Ahead of the front, temperatures were in the lower 90s with surface dewpoints well into the 70s. 30 to 40 knots of shear were also in place for the storm to work with. A strong elevated mixed layer was in place, limiting the potential for more explosive storm development. Reports of hail and damaging winds were received, but were sporadic.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Aug 24, 5:45 PM EST, 3 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 645 PM EDT WED AUG 24 2011 .AVAITION... CU DVLPG ALONG/AHEAD OF CDFNT MOVG THROUGH IL WITH ISOLATED TS OVER CENTRAL IL. MORE WIDESPREAD CONVECTION OVER LWR MI AHEAD OF POSITIVELY TILTED MID LEVEL SHRTWV MOVG SE ACROSS WI. RECENT AMDAR SOUNDING TAKEN EAST OF CHICAGO SUGGESTS CAP OVER NRN INDIANA WAS WKNG SO EXPECT COMBINATION OF COOLING/LIFT ALOFT ASSOCIATED WITH APCHG SHRTWV AND BL MOISTURE CONVERGENCE ALONG CDFNT WILL RESULT IN CAP BREAKING ACROSS NRN INDIANA THIS EVE AND STORMS DVLPG IN VERY UNSTABLE AIRMASS WITH CONSIDERABLE DEEP LAYER SHEAR. APPEARS FRONT WILL BE THROUGH SBN BY OR SHORTLY AFTER 00Z SO PLAN ON CONTG TO LEAVE TS OUT OF THEIR TAF THOUGH DID ADD CB'S THIS EVE GIVEN SHOWERS IN SWRN LWR MI. STORMS DVLPG ALONG CDFNT LIKELY WILL EVOLVE INTO A LINE DURING THE EVE SO CONTD WITH TEMPO +TSRA AT FWA AND GIVEN POTENTIAL FOR SVR STORMS ADDED WIND GUSTS TO 40KT TO TAF. AIRMASS WILL DRY OUT QUICKLY BEHIND THE FRONT WITH VFR CONDITIONS AND NW FLOW THROUGH THE REMAINDER OF THE PERIOD. && .PREV DISCUSSION... /ISSUED 329 PM EDT WED AUG 24 2011/ SHORT TERM... SUBSIDENCE AND CAPPING HAVE PUT A LID ON ATMOSPHERE THIS AFTERNOON WITH LITTLE CLOUD COVER. 12Z SOUNDINGS FROM DVN AND ILX SHOWED ELEVATED MIXED LAYER WITH STEEP LAPSE RATES. 18Z SOUNDINGS HAVE SHOWN THE EML TO HAVE EXPANDED EAST WITH DTX AND ILN SOUNDINGS SHOWING STRONG CAP WITH ELEVATED STEEP LAPSE RATES ABOVE. TAMDAR SOUNDING FROM OUT OF CHICAGO SIMILAR WITH STRONG CAPPING STILL IN PLACE. THIS CREATES PROBLEM WITH FORECAST FOR THIS EVENING AND CONVECTIVE INITIATION. FULL SUNSHINE AND MIXING HAS RESULTED IN MUCAPES GREATER THAN 4000 J/KG WITH DEW POINTS HAVING CLIMBED INTO THE LOWER AND MID 70S THIS AFTERNOON. SATELLITE AND SURFACE OBS SHOW COLD FRONT ACROSS CENTRAL LAKE MICHIGAN INTO SOUTHERN WISCONSIN AND EASTERN IA WITH STEADY PROGRESS SOUTHEAST. AS OF 19Z ONLY SOME MID LEVEL CLOUDS HAD FORMED ALONG THE FRONT WITH A HINT OF SOME AGGRAVATED CU DEVELOPING. WATER VAPOR STILL SHOWS SPEED MAX AND SHORT WAVE APPROACHING FROM MN AND NORTHERN WI. CONVECTIVE AND HIGH RESOLUTION MODELS IN GOOD AGREEMENT ON RAPID DEVELOPMENT SHORTLY AFTER 21Z OVER OUR AREA AS MID LEVEL SUPPORT AND COLD FRONT COME TOGETHER IN AREA OF GREATEST INSTABILITY. HOWEVER...EASTWARD EXTENT OF CAPPING AND DRY AIR SEEN IN 18Z SOUNDINGS ARE A CONCERN. WILL KEEP POPS IN THE CHANCE CATEGORY NORTHWEST AND KEEP LIKELY CATEGORIES CENTRAL AND SOUTHEAST WHERE CAP WILL BE WEAKEST AND TIMING BEST. 0-6KM BULK SHEAR AND EFFECTIVE SHEAR AT OR ABOVE 40 KNOTS THIS EVENING WHICH WILL SUPPORT INITIAL DISCREET SUPERCELL DEVELOPMENT. DAMAGING WINDS AND LARGE HAIL PRIMARY HAZARDS WITH LOW CHANCE FOR ISOLATED TORNADO IN FAR EASTERN AREAS WHERE GREATEST SHEAR WILL RESIDE AND LCL HEIGHTS RUNNING AROUND 1000 M. ANY DISCREET SUPERCELLS EXPECTED TO QUICKLY CONGEAL INTO A LINE ECHO WAVE PATTERN AND QUICKLY MOVE SOUTHEAST ACROSS THE AREA. AGAIN WIDESPREAD WIND DAMAGE AND HAIL MAIN CONCERNS. EXPECT ALL THIS ACTIVITY TO EXIT OUR SOUTHEAST BY MID TO LATE EVENING WITH CLEARING SKIES IN ITS WAKE OVERNIGHT. THURSDAY WILL SEE A RETURN TO MORE COMFORTABLE CONDITIONS WITH HIGHS EXPECTED TO REMAIN IN THE 70S AND DEW POINTS DROPPING BACK INTO 60S AND EVENTUALLY 50S. OVERNIGHT LOWS FRIDAY MORNING EXPECTED BACK INTO 50S WITH GUIDANCE INDICATING LOWER AND MID 50S POSSIBLE NORTH SIMILAR TO A FEW DAYS AGO. LONG TERM... FRIDAY THROUGH WEDNESDAY... SFC HIGH PRESSURE OVER THE REGION TO BEGIN THE FCST PERIOD WILL PROVIDE DRY WX AND SEASONABLE TEMPS FRIDAY AND CONTINUING INTO THE WEEKEND. WEAK FRONTAL BOUNDARY PASSING THROUGH ON SATURDAY WILL DO LITTLE MORE THAN AN INCREASE IN CLOUDS AS MOISTURE BLOCKED BY TROPICAL SYSTEM IMPACTING SE/MID ATL COAST. MEDIUM RANGE MODELS STILL ATTEMPTING TO BRING SHORT WAVE DOWN INTO THE REGION BEGINNING OF NEXT WEEK IN THE WAKE OF TROPICAL SYSTEM AS IRENE TRACKS UP ALONG THE EASTERN SEABOARD. STILL ALOT OF SPREAD IN SOLNS WRT TIMING/STRENGTH/PLACEMENT...GFS FASTER/WEAKER/FARTHER NORTH WHILE ECMWF IS SLOWER/STRONGER/FURTHER SOUTH. GIVEN THESE DIFFERENCES AND BOTH ARE LACKING IN MOISTURE AND AVG ENSEMBLE GUID STILL BELOW CLIMO WILL CONTINUE TO KEEP WITH DRY FCST MON AND TUE. RIDGING BUILDS BACK INTO THE AREA ON WED IN WHAT LOOKS TO BE THE START OF TEMPS HEADING MORE ABOVE NORMAL. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THURSDAY FOR LMZ043-046. && SHORT TERM...LASHLEY LONG TERM...LOGSDON AVIATION...JT
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 606 AM EDT WED AUG 24 2011 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-251000- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 606 AM EDT WED AUG 24 2011 /506 AM CDT WED AUG 24 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE FROM LATE THIS AFTERNOON THROUGH MID EVENING. SOME OF THESE STORMS MAY BE SEVERE WITH A RISK FOR LARGE HAIL AND DAMAGING WINDS...ESPECIALLY SOUTHEAST OF A LINE FROM MONTICELLO TO STURGIS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-251000- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 606 AM EDT WED AUG 24 2011 /506 AM CDT WED AUG 24 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON. AN ISOLATED SEVERE STORM IS POSSIBLE WITH A RISK FOR LARGE HAIL AND GUSTY WINDS. THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE LAKE MICHIGAN SHORELINE BOTH TODAY AND TONIGHT AND A SMALL CRAFT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE LAKE MICHIGAN SHORELINE THURSDAY ALONG WITH CONTINUED HAZARDOUS SMALL CRAFT CONDITIONS ON LAKE MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
849 PM EDT WED AUG 24 2011
INZ004>006-MIZ078-079-250115-
CASS MI-ELKHART IN-LAGRANGE IN-ST. JOSEPH MI-ST. JOSEPH IN-
849 PM EDT WED AUG 24 2011
...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN ST. JOSEPH AND
NORTHERN ELKHART COUNTIES IN NORTH CENTRAL INDIANA...AND NORTHWESTERN
LAGRANGE COUNTY IN NORTHEAST INDIANA...AND SOUTHEASTERN CASS AND
EXTREME SOUTHWESTERN ST. JOSEPH COUNTIES IN SOUTHWEST MICHIGAN...
AT 846 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SIMONTON LAKE TO
GRANGER TO GEORGETOWN...MOVING EAST AT 30 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
SIMONTON LAKE...
ELKHART...
DUNLAP...
OSCEOLA...
BRISTOL...
UNION...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER INDOORS UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
THURSDAY MORNING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWESTERN OHIO.
LAT...LON 4174 8556 4168 8567 4156 8594 4172 8630
4176 8620 4182 8597
TIME...MOT...LOC 0049Z 277DEG 28KT 4178 8594 4175 8606
4171 8617
NGSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
903 PM EDT WED AUG 24 2011
INZ007-MIZ079>081-250130-
BRANCH MI-HILLSDALE MI-ST. JOSEPH MI-STEUBEN IN-
903 PM EDT WED AUG 24 2011
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN STEUBEN AND EXTREME
NORTHEASTERN LAGRANGE COUNTIES IN NORTHEAST INDIANA...AND
NORTHWESTERN HILLSDALE COUNTY IN SOUTHEAST MICHIGAN...AND EASTERN ST.
JOSEPH AND BRANCH COUNTIES IN SOUTHWEST MICHIGAN...
AT 900 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
COLDWATER TO COLON TO 9 MILES SOUTHWEST OF COLON...MOVING EAST AT 40
MPH.
WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
COLDWATER...
BRONSON...
LITCHFIELD AND QUINCY...
JONESVILLE...
SOUTH BUTLER AND BATAVIA...
GILEAD AND LAKE OF THE WOODS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
THURSDAY MORNING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWESTERN OHIO.
LAT...LON 4207 8436 4168 8481 4174 8519 4176 8520
4176 8529 4182 8530 4186 8554 4208 8510
TIME...MOT...LOC 0103Z 284DEG 34KT 4204 8499 4191 8525
4184 8538
NGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
912 PM EDT WED AUG 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM HAIL 4 NW ELKHART 41.72N 86.03W
08/24/2011 M1.00 INCH ELKHART IN AMATEUR RADIO
&&
EVENT NUMBER IWX1101348
CEOSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
924 PM EDT WED AUG 24 2011
INZ018-022>026-032-250200-
ALLEN IN-CASS IN-GRANT IN-HUNTINGTON IN-MIAMI IN-WABASH IN-WELLS IN-
924 PM EDT WED AUG 24 2011
...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN GRANT COUNTY IN
CENTRAL INDIANA...AND SOUTHEASTERN CASS...MIAMI AND WABASH COUNTIES
IN NORTH CENTRAL INDIANA...AND NORTHERN WELLS...HUNTINGTON...EXTREME
SOUTHWESTERN WHITLEY AND SOUTHWESTERN ALLEN COUNTIES IN NORTHEAST
INDIANA...
AT 923 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTH MANCHESTER TO
6 MILES NORTHEAST OF PERU TO WALTON...MOVING EAST AT 40 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
GRISSOM AFB...
WABASH...
HUNTINGTON...
BUNKER HILL...
ANDREWS...
LA FONTAINE AND MARKLE...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
THURSDAY MORNING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWESTERN OHIO.
LAT...LON 4055 8587 4058 8587 4058 8638 4071 8637
4105 8579 4104 8568 4100 8568 4100 8534
4102 8533 4100 8509 4077 8534 4054 8565
TIME...MOT...LOC 0124Z 273DEG 36KT 4095 8569 4081 8597
4064 8629
NGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
931 PM EDT WED AUG 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 4 S BRISTOL 41.67N 85.82W
08/24/2011 M0.50 INCH ELKHART IN TRAINED SPOTTER
REPORTED AT INTERSECTION OF US 20 AND SR 15
&&
EVENT NUMBER IWX1101349
CEOSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
932 PM EDT WED AUG 24 2011
INZ005>008-250200-
ELKHART IN-LAGRANGE IN-NOBLE IN-STEUBEN IN-
932 PM EDT WED AUG 24 2011
...STRONG THUNDERSTORMS MOVING TOWARD EXTREME NORTHWESTERN DE KALB...
NORTHERN NOBLE...STEUBEN...LAGRANGE AND CENTRAL ELKHART COUNTIES...
AT 927 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST
OF LAGRANGE TO 7 MILES WEST OF LAGRANGE TO GOSHEN...MOVING EAST AT 35
MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
LAGRANGE...
ANGOLA...
MILLERSBURG...
FREMONT AND TOPEKA...
NEVADA MILLS...LAKE GAUGE AND PLATO...
LAKE JAMES...FLINT AND HONEYVILLE...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
THURSDAY MORNING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWESTERN OHIO.
LAT...LON 4170 8480 4167 8480 4155 8490 4152 8511
4153 8519 4151 8519 4145 8548 4162 8605
4169 8562 4176 8535 4176 8503
TIME...MOT...LOC 0132Z 290DEG 29KT 4174 8518 4166 8549
4161 8580
NGThe Northern Indiana radar (KIWX), 119 km away, was scanning. The volume nearest the first event began at 01:44 UTC.
5 thunderstorm wind, 2 hail. Local standard time, as filed.
Emergency management officials reported a few larger tree branches down throughout portions of the county.
Trained spotter reported dime size hail at Ohio 49 and County Road 111.
Law enforcement officials reported numerous trees and power lines down in and around Oakwood.
Emergency management officials reported a large tree blocking both lanes of State Route 109, between Township Roads M and N.
Emergency management officials reported a few tree limbs and power poles down.
Emergency management officials reported power poles and lines down on Ohio 109, between County Roads A and B.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2011Every state in 2011This day in weather historyWarnings in Ohio, August 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 338916, 338922, 338917, 338918, 338921, 338919, 338920.